# SDR SWAA2021052145781

- Difficulty date: January 30, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 58,006 hours, 30,652 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG FWD TRUNNION FITTING-LOWER INBOARD LUG- OUTER FACE HAS CORROSION. / ACCOMPLISHED E.A. 1-A57-3246 AND MT 757-RCB-04-01 ON LEFT MLG FWD TRUNNION FITTING LOWER INBD LUG OUTER FACE. (SPOT FACED.) REF. D&M ENTERPRISES A/R W.O. SSR# 1262
